Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the number of connected components in the space of closed nondegenerate curves on $S_n$


Authors: B. Z. Shapiro and M. Z. Shapiro
Journal: Bull. Amer. Math. Soc. 25 (1991), 75-79
MSC (1985): Primary 53A04
MathSciNet review: 1080005
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53A04

Retrieve articles in all journals with MSC (1985): 53A04


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1991-16028-3